# SDR CA070411006

- Difficulty date: April 11, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 36,488 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 52611
- Part serial: 386
- Condition: Burned
- Location: Audio Control
- Part time: 32,513 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE CREW NOTICED SMOKE COMING FROM AUDIO CNTRL PANEL, PULLED CIRCUIT BREAKER, SMOKE STOPPED. CREW DONNED O2 MASKS AND ELECTED TO RETURN TO ORIGINATING AIRPORT FOR NORMAL LANDING. MAINTENANCE REPLACED LT AUDIO CNTRL PANEL AND AIRCRAFT RETURNED TO SERVICE (TC NR 20070411006)
